# SDR VNAA0604001

- Difficulty date: April 1, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 4,132 hours, 4,143 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH FLAPS AT 8 DEGREES SELECTED TO 20 DEGREES, THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND RESET THE FLAP SYSTEM.  NO FAULTS WERE FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
